Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Taking blood thinner Xrelto. HAve Afib. Have peyronies disease. Can I take Neprinol. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
I am currently taking the blood thinner Xrelto because I have Afib. Can I take Neprinol also? I have Peyronies Diease and my sex life is almost nonexistent.
Posted Thu, 8 Aug 2013 in Medicines and Side Effects
Answered by Dr. Shruti Rijhwani 2 hours later
Dear Sir ,

Thanks for posting your query on XXXXXXX

Well carefully going through your history I see that you are on Rivaroxaban , an oral anticoagulant for atrial fibrillation.

Neprinol is a dietary supplement that contains serrapeptidase, nattokinase, protease, lipase, coenzyme Q10 etc. These are basically enzymes and antioxidants for regulation of various body activities . Well there are no studies to test there interactions in literature .

I dont think there is any harm in taking this supplement starting from low doses but after due consultation with your cardiologist . If he allows it in combination with rivaroxaban you can take it . It is advisable to gradually increase the dose rather than taking it in full doses.

Wish you good health .

Take care.

Dr. Shruti

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor